RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 113, Number 2  


A survey of Hirota's difference equations
A. V. Zabrodin
179
$P_\infty$ algebra of KP, free fermions and 2-cocycle in the Lie algebra of pseudodifferential operators
P. Winternitz, A. Yu. Orlov
231
On integrability of Rikkati-type systems of hyperbolic equations
A. A. Bormisov, E. S. Gudkova, F. Kh. Mukminov
261
Non-commutative Ito and Stratonovich noise and stochastic evolutions
J. Gough
276
Some properties of solutions of a $P$-type nonlinear equation
V. V. Tsegel'nik
285
Two-loop Euler–Heisenberg lagrangian in dimensional renormalization
M. Reuter, D. Fliegner, M. G. Schmidt, C. Schubert
289
Phenomenology of multi-component relativistic superfluid in multi-dimensional space
Y. V. Vlasov
301
On the theory of B-phase in the superfluid Fermi-liquid with triplet pairing
M. Yu. Kovalevsky, A. A. Rozhkov
313
Absorption spectrum of one-dimensional chain with Frenkel's exiton under diagonal disorder represented by hyperbolic defects
G. G. Kozlov
331
Two-magnon states of the one-dimensional isotropic Heisenberg model with free boundary conditions
S. N. Martynov
338
Antigraviting bubbles with non-Minkowskian asymptotic
A. Barnaveli, M. Gogberashvili
346
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019